# SDR 2006UALA01590

- Difficulty date: August 13, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 52,252 hours, 19,603 cycles
- Engine: Pwa PW2037
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LEFT HYD RSVR PRESS LOW EICAS MSG CAME ON DURING TAXI WITH ASSOC OVERHEAD LIGHT.  WOULD NOT GO AWAY WITH BLEED AIR ON.  THIS IS ATTRIBUTED TO A FAULTY PRESSURE SWITCH IN THE HYDRAULIC RESERVOIR.  REPLACED PRESSURE SWITCH.
